Clomid: allergic reaction
DawnK77 · 20/09/2018 14:49
Hi all, has anyone suffered an allergic reaction to Clomid? Full all over body rash, very raw and unsightly, itching, could rip my skin off. Nurse I've seen today just said I'll have to deal with it. Wondering if anyone's had the same? And if they did, how long did it last? Thanks in advance!
Bananacloud · 25/09/2018 21:37
Urgh! I feel ya. I couldn’t really recommend anything in case it aggravated it. But try asking a pharmacist, they might be able to advice you or just try a good quality dry skin lotion
Hope you find a solution!
DawnK77 · 25/09/2018 22:44
Thanks Banana!! I've been put on steroids they seem to have stopped the rash in its tracks as I think the face would have been next! Just tried a bit of cream on the legs but stinging. Think I'm going to have to wait this out!! Doc deciding if I'm allowed clomid again, we shall see! Xx
To comment on this thread you need to create a Mumsnet account.